# SDR DALA2025020400814

- Difficulty date: February 3, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 64,413 hours, 46,241 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

-AD- COMPLY WITH ERA 623716-14AD REV ORIGINAL. SUMMARY NRC 002-0001:0514-2001/008 00009: COMPLIED WITH ER/A 623716-14AD REV 0, PRI REV 0, 1, AND 2. ENSURED PRI AND FINAL ERA MATCH. (LP #0794140)
